Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

May 18, 2015DeKalb County, Gwinnett County, Georgia

NWS Atlanta, GA issued this special weather statement at May 18, 2015, 5:13 PM EDT for DeKalb County, Gwinnett County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2015, 5:13 PM EDT (21:13 UTC)
Expired
May 18, 2015, 5:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties DeKalb County, GA, Gwinnett County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WWUS82 KFFC 182113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON MAY 18 2015
 
GAZ022-033-034-045-182145-
DE KALB GA-GWINNETT GA-FORSYTH GA-NORTH FULTON GA-
513 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND PEA SIZED HAIL 
IN DE KALB... GWINNETT...FORSYTH AND NORTH FULTON COUNTIES UNTIL 545 
PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF STRONG THUNDERSTORMS EXTENDING FROM MILTON TO CHAMBLEE TO 
ATLANTA MOVING EAST AT 15 MPH.

WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM 
AS THIS STORM MOVES ACROSS DE KALB...GWINNETT...FORSYTH AND NORTH 
FULTON COUNTIES THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...ROSWELL...JOHNS
CREEK...ALPHARETTA...DUNWOODY...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD...LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...
CLARKSTON...STONE MOUNTAIN AND AVONDALE ESTATES.

LAT...LON 3374 8446 3413 8430 3410 8393 3373 8410
TIME...MOT...LOC 2110Z 287DEG 14KT 3389 8429 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 18, 2:59 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 18, 2:59 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT MON MAY 18 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
SHORT WAVE MOVING NORTHEAST ACROSS AL THIS AFTERNOON IS VISIBLE ON
SATELLITE. THIS COULD CONTINUE TO ENHANCE CONVECTION ACROSS THE
FORECAST AREA THIS AFTERNOON AND EVENING. THERE SHOULD BE A GRADUAL
DIMINISHING OF COVERAGE TONIGHT...BUT AIR MASS STILL UNSTABLE ENOUGH
TO LEAVE LOW CHANCE POPS IN ALL NIGHT. UPPER RIDGE FLATTENING SOME
THROUGH THE PERIOD AND A FRONTAL BOUNDARY SHOULD DRIFT SOUTH INTO GA
BY MORNING. MODELS SEEM TO BE HOLDING ON TO THE MOISTURE A BIT
LONGER...SO HAVE KEPT POPS IN FOR THE ENTIRE FORECAST AREA THROUGH
TUESDAY. GRADUAL DRYING ACROSS THE AREA TUESDAY NIGHT EXCEPT FOR A
PORTION OF CENTRAL. GUIDANCE TEMPERATURES LOOK REASONABLE AND HAVE
STAYED CLOSE.

41

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE.

BDL

PREVIOUS DISCUSSION...
LONG TERM PERIOD BEGINS WITH A DRIER AIRMASS MOVING INTO THE STATE
BEHIND THE EXITING FRONTAL SYSTEM. STILL KEEPING IN A SLIGHT
CHANCE ACROSS CENTRAL GA WED AS THERE IS STILL A BIT OF RESIDUAL
MOISTURE REMAINING ACROSS SOUTHERN PORTIO0NS OF THE CWA. THIS
DRIER AIRMASS IS SHORT LIVED AS A FEW WAVES MOVE ACROSS THE AREA
THROUGH THE WEEKEND IN THE ZONAL UPPER LEVEL FLOW. THESE WAVES ARE
ALL WEAK WITH VERY LITTLE DYNAMICS AND NOT MUCH INSTABILITY SO
WILL CONTINUE WITH SLIGHT/CHANCE POPS THROUGH DAY SEVEN WITH
ISOLATED TSRA.

01

&&

.AVIATION...
18Z UPDATE...CONVECTION WILL CONTINUE INTO THE AFTERNOON AND MAY LAST
UNTIL 00Z-02Z IN SOME LOCATIONS. THERE COULD BE ISOLATED STORMS INTO
THE OVERNIGHT BUT CHANCE TOO LOW TO PUT IN TAF. A FRONT WILL BE
DROPPING INTO NORTH GA 12Z-15Z TUESDAY WITH WINDS BECOMING MORE
NORTHWEST AROUND 10KT. CEILINGS GENERALLY VFR BUT THERE WILL BE
SOME SCT-BKN025-035 THIS AFTERNOON AND EVENING. CONVECTION DEVELOPING
AGAIN TUESDAY...BUT MAINLY ACROSS CENTRAL GA FORECAST AREA.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TO HIGH ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  88  65  89 /  60  40  20  10
ATLANTA         69  86  67  87 /  60  40  10  10
BLAIRSVILLE     62  81  57  83 /  60  40  10   5
CARTERSVILLE    65  85  61  86 /  60  40  10  10
COLUMBUS        70  88  68  90 /  50  40  20  20
GAINESVILLE     67  85  65  86 /  60  40  10  10
MACON           67  90  66  91 /  60  40  20  30
ROME            65  85  61  86 /  60  40  10  10
PEACHTREE CITY  66  86  63  88 /  60  40  10  20
VIDALIA         69  90  70  91 /  60  50  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, May 18, 10:30 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT MON MAY 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1030 AM EDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS...WITH ANY
STRONGER STORMS. SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A WEAK COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS ACROSS
MUCH OF NORTH AND CENTRAL GEORGIA TUESDAY. ALTHOUGH A FEW STORMS
COULD BE STRONG WITH LOCALLY HEAVY RAIN...LIGHTNING AND
GUSTY WINDS...SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. A SLIGHTLY
DRIER AIRMASS MOVES IN ACROSS THE STATE WEDNESDAY BUT WILL KEEP
IN A SLIGHT CHANCE TO A CHANCE OF STORMS THROUGH SUNDAY AS WEAK
UPPER LEVEL DISTURBANCES CONTINUE ACROSS THE REGION THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, May 18, 4:15 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT MON MAY 18 2015

GAZ021-032-033-182045-
COBB GA-CHEROKEE GA-NORTH FULTON GA-
415 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...AND FREQUENT LIGHTNING IN COBB... CHEROKEE AND NORTH FULTON
COUNTIES UNTIL 445 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAIR OAKS...OR OVER MARIETTA...MOVING EAST
AT 25 MPH.

DIME SIZED HAIL...40 MPH WIND GUSTS...FREQUENT LIGHTNING...AND HEAVY
RAINFALL CAN BE EXPECTED ACROSS COBB...CHEROKEE AND NORTH FULTON
COUNTIES...INCLUDING AREAS AROUND ATLANTA...MARIETTA...SANDY
SPRINGS...ROSWELL...ALPHARETTA...SMYRNA...
KENNESAW...WOODSTOCK...ACWORTH...POWDER SPRINGS...AUSTELL...FAIR
OAKS...WHITE WATER PARK...DUE WEST...MOUNT BETHEL...VININGS...
KENNESAW STATE UNIVERSITY...JIM R MILLER PARK...SWEAT MOUNTAIN AND
CHASTAIN MEMORIAL PARK.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3404 8473 3415 8432 3400 8425 3399 8425
      3399 8426 3397 8426 3396 8428 3397 8433
      3397 8435 3387 8435 3381 8464
TIME...MOT...LOC 2013Z 249DEG 23KT 3393 8458
Special weather statement, May 18, 4:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT MON MAY 18 2015

GAZ039-062-182100-
WILKES GA-WARREN GA-
438 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES AND WARREN COUNTIES UNTIL 500 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TIGNALL TO
NEAR CAMAK...AND MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS WILKES AND WARREN COUNTIES THROUGH 500
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WASHINGTON...
WARRENTON...TIGNALL...CAMAK...HOLLIDAY PARK...LUNDBERG...JACKSONS
CROSSROADS...DELHI...MESENA...NEWTOWN...METASVILLE...AONIA...FLORAL
HILL...MALLORYSVILLE...ROCKY CREEK FIRE DEPT....NORMAN...DANBURG AND
CADLEY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. HEAVY RAIN WILL CAUSE MINOR STREET
FLOODING AND PONDING OF WATER ON ROADWAYS.

LAT...LON 3364 8248 3366 8251 3364 8256 3365 8258
      3363 8258 3363 8262 3360 8265 3341 8255
      3335 8255 3334 8265 3354 8272 3359 8270
      3360 8268 3362 8269 3362 8276 3392 8287
      3398 8264 3386 8261 3387 8257 3383 8260
TIME...MOT...LOC 2036Z 264DEG 16KT 3386 8277 3342 8260
Special weather statement, May 18, 4:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT MON MAY 18 2015

GAZ105>108-182145-
CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
459 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRISP...WILCOX...DOOLY AND PULASKI COUNTIES UNTIL 545 PM EDT...

AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHEAST
OF CORDELE TO NEAR PITTS TO EAST OF ARABI...AND MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS CRISP...WILCOX...DOOLY AND PULASKI
COUNTIES THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CORDELE...
VIENNA...ABBEVILLE...ROCHELLE...ARABI...PINEVIEW...PITTS...
TREMONT...ANTIOCH CHURCH...DOUBLE RUN...RICHWOOD...POPE CITY...
HATLEY...OWENSBORO...TIPPETTVILLE...PLEASANT VIEW...SEVILLE...
FINLEYSON AND EAST CRISP.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3193 8374 3207 8381 3217 8351 3199 8331
      3185 8334 3185 8361 3180 8361 3181 8370
TIME...MOT...LOC 2057Z 260DEG 13KT 3203 8368 3196 8360 3185 8363
Local storm report, May 18, 5:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             MARIETTA                33.95N  84.55W
05/18/2015  M0.75 INCH       COBB               GA   COCORAHS

            MINOR LEAF DAMAGE OCCURED AS THE HAIL FELL.

&&

EVENT NUMBER FFC1500281

GEO
Local storm report, May 18, 5:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             MARIETTA                33.95N  84.55W
05/18/2015  E1.00 INCH       COBB               GA   BROADCAST MEDIA

            THIS REPORT WAS RELAYED BY WSB-TV.

&&

EVENT NUMBER FFC1500282

GEO
Special weather statement, May 18, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON MAY 18 2015

GAZ022-033-034-045-182145-
DE KALB GA-GWINNETT GA-FORSYTH GA-NORTH FULTON GA-
513 PM EDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND PEA SIZED HAIL
IN DE KALB... GWINNETT...FORSYTH AND NORTH FULTON COUNTIES UNTIL 545
PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS EXTENDING FROM MILTON TO CHAMBLEE TO
ATLANTA MOVING EAST AT 15 MPH.

WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS DE KALB...GWINNETT...FORSYTH AND NORTH
FULTON COUNTIES THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...ROSWELL...JOHNS
CREEK...ALPHARETTA...DUNWOODY...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD...LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...
CLARKSTON...STONE MOUNTAIN AND AVONDALE ESTATES.

LAT...LON 3374 8446 3413 8430 3410 8393 3373 8410
TIME...MOT...LOC 2110Z 287DEG 14KT 3389 8429

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 12:57 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fulton33 min
May 18, 1:50 PM EDTSpecial Weather StatementFFCSpalding25 min
May 18, 2:01 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale29 min
May 18, 2:28 PM EDTSpecial Weather StatementFFCJones32 min
May 18, 2:46 PM EDTSpecial Weather StatementFFCMorgan, Walton29 min
May 18, 2:55 PM EDTSpecial Weather StatementFFCJasper, Newton, Putnam35 min
May 18, 3:12 PM EDTSpecial Weather StatementFFCDade33 min
May 18, 3:27 PM EDTSpecial Weather StatementFFCMorgan, Oconee33 min
May 18, 4:15 PM EDTSpecial Weather StatementFFCCobb30 min
May 18, 4:21 PM EDTSevere Thunderstorm WarningFFCCobb24 min
May 18, 4:38 PM EDTSpecial Weather StatementFFCWilkes22 min
May 18, 4:38 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton37 min
May 18, 4:59 PM EDTSpecial Weather StatementFFCWilcox46 min
May 18, 5:39 PM EDTSpecial Weather StatementFFCMarion36 min
May 18, 5:40 PM EDTSpecial Weather StatementFFCClayton, DeKalb35 min
May 18, 5:44 PM EDTSpecial Weather StatementFFCWilcox61 min
May 18, 5:48 PM EDTSpecial Weather StatementFFCJohnson27 min
May 18, 5:49 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Fannin, Gilmer, Lumpkin41 min
May 18, 6:13 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Henry, Rockdale32 min
May 18, 6:24 PM EDTSpecial Weather StatementFFCEmanuel51 min
May 18, 6:29 PM EDTSpecial Weather StatementFFCLumpkin, Union, White46 min
May 18, 6:42 PM EDTSpecial Weather StatementFFCNewton, Rockdale33 min
May 18, 6:46 PM EDTSpecial Weather StatementFFCHenry29 min
May 18, 6:51 PM EDTSpecial Weather StatementFFCWebster24 min
May 18, 7:17 PM EDTSpecial Weather StatementFFCTowns, White28 min
May 18, 7:18 PM EDTSpecial Weather StatementFFCWebster27 min
May 18, 7:28 PM EDTSpecial Weather StatementFFCHenry, Spalding32 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.